Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Niklasch, G. and Smart, Nigel P. (1998) Exceptional units in a family of quartic number fields. Mathematics of Computation, 67 (222). pp. 759-772. ISSN 0025-5718. (doi: (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Thu Apr 19 21:11:44 2018 BST.